# SDR SWAA2025051268438

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 25,464 hours, 12,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLASH LIGHT AFT GALLEY FLASHING RED (GREEN)<[01] REMOVED AND REPLACED AFT GALLEY FA FLASHLIGHT. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME FLASH IS GREEN REF AMM 25-64-00
